Modelling And Dutasteride Is It A Poison Or Life Saver? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Sep 2019
    Posts
    1

    Default Modelling And Dutasteride Is It A Poison Or Life Saver?

    MY FRIEND ON AVODART TOLD ME : LOL BALDIE GENES!! GET ON AVODART LIKE ASHTON KUTCHER DID YOU ARE ENTERING A NEW WORLD BUDDY!

    Life on Avodart dutasteride 0.5mg is like going through life watching colorless 1980s Television.

    It has been 9 months guys It was not like this I developed even more and more severe symptoms of depression even though I was not like this before. I think I am gonna stop this drug.The shedding has stopped for the last 1 month The hair is thickening up still. My left temple has completely filled.Right temple is still thickenin. But I don't think I will be able to manage the BRAIN FOG and LOW ENERGY throughout the day sides.It is unmanageable.I also developed LOWER ORGASM INTENSITY DURING EJACULATION.

    Because I had a contract with a modelling agency in london and france I am 21 years old I started this drug when I was 20 Maybe it erased something in me I don't know please !! tell me if you are experiencing what I am experiencing write a post Come on and sign up And share it with me There are really less and less forum members on this sites I have been seeing this site for the last 1 year I have less and less energy I feel dead inside I don't know what to do.

    I have 2 other friends that are on the drug one of them is 23 and one of them is 26 and they say they are also experiencing the sides we used to go out at night and then with like 2-3 hours of sleep we would go to the gym in the morning with the girls we managed to pull from the club Now We don't even have the energy to go the club nor socialize with ourselves anymore This drug is erasing our souls.

    I reall really do not know what to do My LIFE ENERGY AND DRIVE TO LIVE HAVE BEEN WIPED OUT.

    I literally feel less emotions I GET LESS ANGRY I GET LESS JEALOUS I GET LESS MOTIVATED TO FINISH SOMETHING.I cannot workout 6 times a week Like I used to.Normally when I workout I feel happy afterwards because of testesterone spike.But Now I cannot describe how much I feel tired and like a zombie after my workouts.I cannot describe How much I feel tired and dead when I wake up my eyes are not full turned on It's like I have a smoke in my eyes It is not fully on since I started this drug.

    Please explain if you are using dutasteride generic or avodart Like I do I also would like you propecia users to tell me your experiences ! enough is enough I cannot take it And I cannot afford to be bald because Only way I can live in this country london is modelling And I feel like a king at the moment I get a good salary Every entrepreneur I talk to says I wanna do business with you (Especially women entrepreneurs) I have kind of a baby face Like jordan barrett but Brunett.So I really I cannot loose any hair on my temples I cannot handle it mentally and physically my entire existence would not mean anything And I would have to go back to where I came from. My crown area is thin AF. I am always trying to cover it up with a lot of powder and conditioner I am at least lucky that I am a norwood 1 to 1.5 at the moment.When I saw my scalp like that and my friend said baldie genes ahahah!!! Get on the avodart really quick he said YOU ARE ENTERING A NEW WORLD!! I will never forget those words HE SAID YOU ARE ENTERING A NEW WORLD!!! With a very rude sounding voice.For the last 9 months I have those words ringing in my head I am becoming literally suicidal at 21 years old I will go to the therapy and talk these things to a doctor.I will either live like ashton kutcher without being bald but with a less energy and try to become something.Or I will give up on my career in this industry and go live a boring life Just like all the ugly people live. CHEERS!!!!!!

    https://www.reuters.com/investigates...recy-propecia/

Similar Threads

  1. Half Life Dutasteride
    By CurlyBlonde in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 08-05-2019, 09:51 AM
  2. What a Life it was
    By Abigtvonline10 in forum Hair Transplant: Start Your Own Topic
    Replies: 0
    Last Post: 08-03-2017, 11:26 AM
  3. Nanogen fiber has been my life saver
    By hboushakra in forum Women's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 04-16-2013, 04:12 PM
  4. You know your life is sad...
    By Breaking Bald in forum Coping with Hair Loss in Everyday Life
    Replies: 12
    Last Post: 01-12-2013, 05:51 AM
  5. life is a b*&%ch
    By arodriguez7382 in forum Introduce Yourself & Share Your Story
    Replies: 17
    Last Post: 12-23-2008, 10:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Meanwhile in the UK, here goes....
05-14-2019 10:58 AM
by chopper
Last Post By chopper
Today 02:46 PM
Just completed 9 months of finasteride, not good..
Yesterday 05:39 PM
Last Post By LAMB
Today 02:28 PM
Dr Bessem Farjo V Dr Asim Shahmalak
11-07-2018 07:12 AM
Last Post By Franky
Today 02:18 PM
dr thomas mantse
04-12-2015 07:22 AM
Last Post By felix2011sk
Today 01:35 PM
Minoxidil eye and face pain + headaches
Today 07:19 AM
Last Post By Jojo4321
Today 07:19 AM
Something new: Invitrohair
03-17-2019 05:32 PM
by Ahab
Last Post By pelrein
Today 05:40 AM